MAUDE Adverse Event Report: BAUSCH + LOMB INC. ENVISTA ASPIRE TORIC IOL; INTRAOCULAR LENS, TORIC

BAUSCH + LOMB INC. ENVISTA ASPIRE TORIC IOL; INTRAOCULAR LENS, TORIC
Model Number ETA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation and additional information regarding the event was not provided.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, we are unable to determine a root cause.
 
Event or Problem Description
A capsular damage involving an envista iol was reported.It is unclear if the capsule damage happened during phaco, lens implant, or lens rotation.Additional information was requested but not received.

Brand Name
ENVISTA ASPIRE TORIC IOL
Common Device Name
INTRAOCULAR LENS, TORIC
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key25045459
Report Number0001313525-2026-00041
Device Sequence Number15884401
Product Code HQL
UDI-Device Identifier10757770621337
UDI-Public(01)10757770621337(17)280630(11)250807(10)3R16636
Combination Product (Y/N)N
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETA
Device Catalogue NumberETA150+165
Device Lot Number3R16636
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown